MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM
Model Number 1012584-19
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined a conclusive cause for the reported inflation issues/failure to deploy/ activation failure including expansion failures could not be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the patient presented with a free perforation with extravasation in the saphenous vein graft to circumflex artery.A 4.8x19mm rx graftmaster covered stent was advanced without issue but unable to deploy at all.Then 4 rx graftmasters (1 - 4x19mm, 1 - 3.5x19mm, and 2 - 4.5x19mm) were deployed at 15 atmospheres and the perforation sealed successfully.All five covered stents were required to seal the large perforation.The covered stents did not cause or contribute to complications or adverse events.There were no device issues with any of the five covered stents and they all worked as intended.There were no reported adverse patient sequelae and no clinically significant delay.No additional information was reported.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10498075
Report Number2024168-2020-07431
Device Sequence Number3055555
Product Code MAF
UDI-Device Identifier08717648176517
UDI-Public08717648176517
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number1012584-19
Device Catalogue Number1012584-19
Device Lot Number9092541
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2020
Initial Report FDA Received Date09/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight95